# SDR AALA20160722004

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 89,342 hours, 42,207 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Brake Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT RECEIVED A NR 1 BRAKE HIGH TEMPERATURE INDICATION. EMERGENCY DECLARED. LANDING UNEVENTFUL.   MAINTENANCE OBSERVED NR 1 BRAKE TEMPERATURE READING THE SAME AS OTHER BRAKES DURING TAXI FROM GATE TO HANGAR. CHECKED SECURITY OF NR 1 BRAKE TEMPERATURE SENSOR, CONNECTOR AND WIRING WITH NO FAULTS FOUND.  ACCOMPLISHED TEST OF BRAKE TEMPERATURE MONITOR IAW AMM 32-42-07.  SYSTEM CHECKED NORMAL.
